# SDR R61A201509070633

- Difficulty date: September 7, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CRACKS FOUND AT WING STUB CENTER FUSELAGE 2 PRESSURE BULKHEAD TO SPAR 3 AROUND FASTENER HOLE LT SIDE MAINTENANCE REAMED LT SIDE WING STUB AT SPAR 3 IAW SRM 51-40-02 FABRICATED AND INSTALLED BUSHING IAW AMM 20-10-08, SEE VP-031239-2015 FOR WORK DETAILS.
